MathSciNet Relay Station
MathSciNet bibliographic data
MR2404533 05C12
Bezrukov, Sergei L.; Rius, Miquel; Serra, Oriol The vertex isoperimetric problem for the powers of the diamond graph. Discrete Math. 308 (2008), no. 11, 2067–2074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement